DCDS-B
Global stability for a heroin model with two distributed delays
Bin Fang Xue-Zhi Li Maia Martcheva Li-Ming Cai
Discrete & Continuous Dynamical Systems - B 2014, 19(3): 715-733 doi: 10.3934/dcdsb.2014.19.715
In this paper, we consider global stability for a heroin model with two distributed delays. The basic reproduction number of the heroin spread is obtained, which completely determines the stability of the equilibria. Using the direct Lyapunov method with Volterra type Lyapunov function, we show that the drug use-free equilibrium is globally asymptotically stable if the basic reproduction number is less than one, and the unique drug spread equilibrium is globally asymptotically stable if the basic reproduction number is greater than one.
keywords: distributed delay Heroin model Lyapunov function global stability. basic reproduction number

Year of publication

Related Authors

Related Keywords

[Back to Top]